# SDR ASAA2016041016696

- Difficulty date: April 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 28,191 hours, 8,407 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: KLD4N
- Condition: Failed
- Location: Engine Start
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SHOWS LONG TIME FAULT MESSAGE NR: 76-31362, THE START LEVER SIGNALS DISAGREE.  ACFT GROUNDED.  ACCOMPLISHED TROUBLESHOOTING IAW FIM 76-11, TASK 801.  ACCOMPLISHED INITIAL EVALUATION IAW FIM AND PERFORMED ELECTRONIC ENGINE CONTROL TEST IAW AMM 73-21-00-700-804-F00.  NO FAULTS NOTED.  NO RECENT FAULTS STORED AND FAULT HISTORY IS CLEAR.  REPLACED ENGINE 2 START LEVER RELAY R567 AND R568 IAW SWPM 20-81-00.  OPS CHECK NORMAL.  WHILE ACCOMPLISHING STEP F 2 OF FIM 76-11, TASK 801, FOUND X2 TO GROUND AT R567 READING FLUCTUATING BETWEEN 1 MEG OHM TO 20 MEG OHMS, STILL TECHNICALLY OPEN AS REQUIRED IAW FIM 76-11, TASK 801, TABLE 201.  NO OTHER DISCREPANCIES NOTED.
